# SDR FDEA201406051318

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 75,496 hours, 16,297 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING LOWER SURFACE BETWEEN 6 & 7 SLATS.  CONFIRMED END OF CRACK IAW NDTSPM PT 6.  REMOVED CRACK IAW SRM 57-40-02 FIG 201.  PERFORMED HFEC OF CUT OUT AREA.  IAW NTSPM 06-10-01 010,  NO DEFECTS NOTED. REPAIRED IAW SRM 57-40-02 REPAIR 7.
